# SDR AMCR200904

- Difficulty date: August 19, 2009
- Submitted: August 19, 2009
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N520AC
- Make and model: Skrsky S76B
- Aircraft serial: 0380
- Aircraft time: 2,461 hours, 5,245 cycles
- Engine: Pwa PT6*
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: MS24171D2
- Condition: Failed
- Location: Zone 100
- Part time: 30 hours, 30 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FREON AIR CONDITIONING SYS WOULD WORK FOR ABOUT 6 SECONDS THEN SHUTOFF.  FOUND K1 RELAY WOULD OPERATE BUT NO PWR WOULD PASS THROUGH CONTACTOR.  FOUND CONTACTOR PLATE AND PLUNGER STEM AND COMPONENTS BURNED AND MELTED.  THIS PREVENTED THE PLUNGER FROM PULLING THE CONTACTORS FULLY CLOSED.  RELAY IS ONE YEAR OLD WITH ABOUT 30 OPERATING HOURS ON IT.
